On the stability of the Mathieu equation with damping
Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1642-1644
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_9_a22,
author = {G. S. Krechetov},
title = {On the stability of the {Mathieu} equation with damping},
journal = {Differencialʹnye uravneni\^a},
pages = {1642--1644},
year = {1991},
volume = {27},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_9_a22/}
}
G. S. Krechetov. On the stability of the Mathieu equation with damping. Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1642-1644. http://geodesic.mathdoc.fr/item/DE_1991_27_9_a22/